MathSciNet Relay Station
MathSciNet bibliographic data
MR2341553 34B15 (34B16 37J45 47N20)
Chu, Jifeng; Torres, Pedro J.; Zhang, Meirong Periodic solutions of second order non-autonomous singular dynamical systems. J. Differential Equations 239 (2007), no. 1, 196–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement